Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 334, Number 2
HTML articles powered by AMS MathViewer

Characteristic matrices and spectral properties of evolutionary systems
M. A. Kaashoek and S. M. Verduyn Lunel PDF
Trans. Amer. Math. Soc. 334 (1992), 479-517
Generalized group presentation and formal deformations of CW complexes
Richard A. Brown PDF
Trans. Amer. Math. Soc. 334 (1992), 519-549
Estimates of the Caccioppoli-Schauder type in weighted function spaces
Giovanni Maria Troianiello PDF
Trans. Amer. Math. Soc. 334 (1992), 551-573
Cohomology of the symplectic group $\textrm {Sp}_ 4(\textbf {Z})$. I. The odd torsion case
Alan Brownstein and Ronnie Lee PDF
Trans. Amer. Math. Soc. 334 (1992), 575-596
Hausdorff dimension of wild fractals
T. B. Rushing PDF
Trans. Amer. Math. Soc. 334 (1992), 597-613
Hypoellipticity on Cauchy-Riemann manifolds
Johannes A. Petersen PDF
Trans. Amer. Math. Soc. 334 (1992), 615-639
The Mizohata structure on the sphere
Jorge Hounie PDF
Trans. Amer. Math. Soc. 334 (1992), 641-649
The monotonicity of the entropy for a family of degree one circle maps
Lluís Alsedà and Francesc Mañosas PDF
Trans. Amer. Math. Soc. 334 (1992), 651-684
On the structure of twisted group $C^ *$-algebras
Judith A. Packer and Iain Raeburn PDF
Trans. Amer. Math. Soc. 334 (1992), 685-718
$H^ p$- and $L^ p$-variants of multiparameter Calderón-Zygmund theory
Anthony Carbery and Andreas Seeger PDF
Trans. Amer. Math. Soc. 334 (1992), 719-747
Anomalies associated to the polar decomposition of $\textrm {GL}(n,\textbf {C})$
Steven Rosenberg PDF
Trans. Amer. Math. Soc. 334 (1992), 749-760
Eta invariants of Dirac operators on foliated manifolds
Goran Perić PDF
Trans. Amer. Math. Soc. 334 (1992), 761-782
A PL geometric study of algebraic $K$ theory
Bi Zhong Hu PDF
Trans. Amer. Math. Soc. 334 (1992), 783-808
On the generalized Ramanujan-Nagell equation $x^ 2-D=2^ {n+2}$
Mao Hua Le PDF
Trans. Amer. Math. Soc. 334 (1992), 809-825
Entropy for canonical shifts
Marie Choda PDF
Trans. Amer. Math. Soc. 334 (1992), 827-849
On the self-intersections of foliation cycles
Yoshihiko Mitsumatsu PDF
Trans. Amer. Math. Soc. 334 (1992), 851-860
An inverse problem for circle packing and conformal mapping
Ithiel Carter and Burt Rodin PDF
Trans. Amer. Math. Soc. 334 (1992), 861-875
Generation and propagation of interfaces in reaction-diffusion systems
Xinfu Chen PDF
Trans. Amer. Math. Soc. 334 (1992), 877-913
Brauer-Hilbertian fields
Burton Fein, David J. Saltman and Murray Schacher PDF
Trans. Amer. Math. Soc. 334 (1992), 915-928
Single loop space decompositions
David J. Anick PDF
Trans. Amer. Math. Soc. 334 (1992), 929-940